Format

Send to

Choose Destination
See comment in PubMed Commons below
Dermatol Ther. 2011 Jul-Aug;24(4):396-400. doi: 10.1111/j.1529-8019.2011.01435.x.

Cutaneous toxicities of the multikinase inhibitors sorafenib and sunitinib.

Author information

1
Department of Dermatology, Henry Ford Health System, Detroit, Michigan, USA. beth.mclellan@nyumc.org

Abstract

Multikinase inhibitors have become first-line agents for treatment of multiple systemic cancers. These agents are very effective but can also cause a variety of toxicities affecting the skin, hair, and nails. One of the most common reactions is the hand-foot skin reaction, distinct from hand-foot syndrome caused by more traditional chemotherapy agents. All of these cutaneous reactions can negatively affect patients' quality of life and can lead to dose modifications and treatment interruptions. This article reviews the cutaneous toxicities from sorafenib and sunitinib with emphasis on treatment strategies.

[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Wiley
    Loading ...
    Support Center